# SDR KBM2004F00009

- Difficulty date: December 13, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 3,161 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 8961
- Condition: Inoperative
- Location: Engine
- Part time: 316 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEN LIGHT WENT ON IN FLIGHT.  BATTERY VOLTAGE WENT TO 13 VOLT DC.  REMOVED AND REPLACED WITH OVERHAULED PART.(K)
